# SDR USAA2012121000011

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,515 hours, 40,060 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: KIT665
- Condition: Burned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT SIDE WINDOW HEAT SMOKING.  SMELLS LIKE SULFER.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SLIDING WINDOW CONNECTOR.  ALSO, REMOVED AND REPLACED CAPTAINS SLIDING WINDOW (L2).  OPS CHECK GOOD.  ALL WORK IAW BOEING 737 AMM 56-12-11.
